BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-N4-38-199-34U |
| Medical Device Problem Codes |
Device Slipped (1584); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Failure to Seal (4070); Device Endoleak (4074)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Aneurysm expansion (4597); Clinical Endoleak (4843)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"type ia endoleak due to stent-graft migration: on (b)(6) 2023, the patient had the relay pro stent-graft implanted.This month, postoperative follow-up ct scan revealed that the stent-graft, which had been implanted from the position right below the left common carotid artery, migrated to the position of the aortic arch aorta aneurysm right below the left subclavian artery, which caused a type ia endoleak and enlargement of the aneurysm.The physician suggested an additional procedure, but the patient and family preferred not to have the procedure performed because of the patient's advanced age.The patient is therefore being followed up.Operation type: tevar.No blood loss.No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.(b)(4)." patient outcome: "health damage to the patient is unknown.Due to the patient's advanced age, no additional procedure was performed according to the wishes of the patient and family, and the patient is being followed up.".
Additional Manufacturer Narrative
Event or Problem Description
"type ia endoleak due to stent-graft migration: on (b)(6) 2023, the patient had the relay pro stent-graft implanted.This month, postoperative follow-up ct scan revealed that the stent-graft, which had been implanted from the position right below the left common carotid artery, migrated to the position of the aortic arch aorta aneurysm right below the left subclavian artery, which caused a type ia endoleak and enlargement of the aneurysm.The physician suggested an additional procedure, but the patient and family preferred not to have the procedure performed because of the patient's advanced age.The patient is therefore being followed up.Operation type: tevar no blood loss.No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.(tc#(b)(4).Patient outcome: "health damage to the patient is unknown.Due to the patient's advanced age, no additional procedure was performed according to the wishes of the patient and family, and the patient is being followed up.".